On the relative adjunction mapping.

A.J. Sommese; M. Beltrametti

Mathematica Scandinavica (1989)

  • Volume: 65, Issue: 2, page 189-205
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Sommese, A.J., and Beltrametti, M.. "On the relative adjunction mapping.." Mathematica Scandinavica 65.2 (1989): 189-205. <http://eudml.org/doc/167079>.

author = {Sommese, A.J., Beltrametti, M.},
journal = {Mathematica Scandinavica},
keywords = {adjunction; k-spannedness; algebraic line bundle; adjoint bundle},
number = {2},
pages = {189-205},
title = {On the relative adjunction mapping.},
url = {http://eudml.org/doc/167079},
volume = {65},
year = {1989},

AU - Sommese, A.J.
AU - Beltrametti, M.
TI - On the relative adjunction mapping.
JO - Mathematica Scandinavica
PY - 1989
VL - 65
IS - 2
SP - 189
EP - 205
KW - adjunction; k-spannedness; algebraic line bundle; adjoint bundle
UR - http://eudml.org/doc/167079
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.